Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

The Binomial-Discrete Poisson-Lindley Model: Modeling and Applications to Count Regression

The Binomial-Discrete Poisson-Lindley Model: Modeling and Applications to Count Regression

Year:    2022

Author:    Christophe Chesneau, Hassan S. Bakouch, Yunus Akdoğan, Kadir Karakaya

Communications in Mathematical Research , Vol. 38 (2022), Iss. 1 : pp. 28–51

Abstract

On the basis of a well-established binomial structure and the so-called Poisson-Lindley distribution, a new two-parameter discrete distribution is introduced. Its properties are studied from both the theoretical and practical sides. For the theory, we discuss the moments, survival and hazard rate functions, mode and quantile function. The statistical inference on the model parameters is investigated by the maximum likelihood, moments, proportions, least square, and weighted least square estimations. A simulation study is conducted to observe the performance of the bias and mean square error of the obtained estimates. Then, applications to two practical data sets are given. Finally, we construct a new flexible count data regression model called the binomial-Poisson Lindley regression model with two practical examples in the medical area.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/cmr.2021-0045

Communications in Mathematical Research , Vol. 38 (2022), Iss. 1 : pp. 28–51

Published online:    2022-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    24

Keywords:    Binomial-discrete family Poisson-Lindley distribution estimation data analysis count regression.

Author Details

Christophe Chesneau Email

Hassan S. Bakouch Email

Yunus Akdoğan Email

Kadir Karakaya Email

  1. A non-negative integer-valued model: Estimation, count regression and practical examples

    Bakouch, Hassan | Karakaya, Kadir | Chesneau, Christophe | Akdoğan, Yunus

    Applicable Analysis and Discrete Mathematics, Vol. 16 (2022), Iss. 2 P.467

    https://doi.org/10.2298/AADM210114029B [Citations: 0]
  2. Monitoring procedures for binary integer autoregressive models with application to telephone complaint data

    Liu, Xuange | Li, Cong

    Statistics, Vol. (2025), Iss. P.1

    https://doi.org/10.1080/02331888.2025.2476020 [Citations: 0]
  3. Negative binomial community network vector autoregression for multivariate integer-valued time series

    Guo, Xiangyu | Zhu, Fukang

    Applied Mathematical Modelling, Vol. 134 (2024), Iss. P.713

    https://doi.org/10.1016/j.apm.2024.06.025 [Citations: 2]
  4. A flexible integer-valued AR(1) process: estimation, forecasting and modeling COVID-19 data

    Shirozhan, Masoumeh | Okereke, Emmanuel W. | Bakouch, Hassan S. | Chesneau, Christophe

    Journal of Statistical Computation and Simulation, Vol. 93 (2023), Iss. 9 P.1461

    https://doi.org/10.1080/00949655.2022.2142879 [Citations: 2]
  5. Multivariate control charts for monitoring a bivariate correlated count process with application to meningococcal disease

    Li, Hanhan | Li, Cong

    Statistical Methods in Medical Research, Vol. 32 (2023), Iss. 12 P.2299

    https://doi.org/10.1177/09622802231206476 [Citations: 2]
  6. A new two-parameter over-dispersed discrete distribution with mathematical properties, estimation, regression model and applications

    Ahmadini, Abdullah Ali H. | Ahsan-ul-Haq, Muhammad | Hussain, Muhammad Nasir Saddam

    Heliyon, Vol. 10 (2024), Iss. 17 P.e36764

    https://doi.org/10.1016/j.heliyon.2024.e36764 [Citations: 2]
  7. Poisson XRani Distribution: An Alternative Discrete Distribution for Overdispersed Count Data

    Borbye, Seth | Nasiru, Suleman | Ajongba, Kingsley Kuwubasamni | Mityushev, Vladimir

    International Journal of Mathematics and Mathematical Sciences, Vol. 2024 (2024), Iss. 1

    https://doi.org/10.1155/2024/5554949 [Citations: 2]
  8. Control Charts for Overdispersed Count Data: Exploring the Poisson Chris‐Jerry Distribution in Agriculture and Medicine

    Sindhu, Tabassum Naz | Shafiq, Anum | Atangana, Abdon | Abushal, Tahani A. | Alkhathami, Alia A.

    Quality and Reliability Engineering International, Vol. (2025), Iss.

    https://doi.org/10.1002/qre.3745 [Citations: 0]
  9. Softplus negative binomial network autoregression

    Guo, Xiangyu | Zhu, Fukang

    Stat, Vol. 13 (2024), Iss. 1

    https://doi.org/10.1002/sta4.638 [Citations: 3]
  10. Bernoulli Poisson Moment Exponential Distribution: Mathematical Properties, Regression Model, and Applications

    Alrumayh, Amani | Costa, Marco

    International Journal of Mathematics and Mathematical Sciences, Vol. 2024 (2024), Iss. 1

    https://doi.org/10.1155/2024/5687958 [Citations: 0]